# SDR AALA201906249001

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 81,937 hours, 9,934 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER SWITCHING TO EXTERNAL POWER LEFT ENGINE WOULD NOT SHUTDOWN USING FUEL CONTROL SWITCH. AFTER 3 ATTEMPTS, USED FIRE CONTROL SWITCH TO SHUTDOWN ENGINE. MAINTENANCE ACCOMPLISHED FIM 73-21-20-810-831-R00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 28-22-00-720-801.
